# SDR 2005FA0000573

- Difficulty date: March 20, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Engine: Pwa R280052W
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 304430
- Condition: Broken
- Location: Crankshaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT CONNECTING BOLT BROKE CAUSING LOSS OF ENGINE POWER.  DAMAGE TO ENGINE INCLUDED REAR MAIN BEARING AND CRANKSHAFT ASSY.  PROBABLE CAUSE COULD BE OVER TORQUE AT ASSY OR METAL FATIGUE.  PREVIOUS OVERHAUL AGENCY UNKNOWN AT THIS TIME. (K)
